# SDR 97ZZZX3095

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361BC
- Make and model: Beech A36
- Aircraft serial: E1331
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 4 CYLINDER CRACKED.  CRACK RUNS FROM EXHAUST.
